RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 264, Number 5  


MATHEMATICS
On the spectrum of a weighted shift operator on the space $W_p^l(X)$
A. B. Antonevich
1033
On localization conditions for unbounded solutions of quasilinear parabolic equations
V. A. Galaktionov
1035
A criterion for uniform stabilization of solutions of the second mixed problem for a parabolic equation
A. K. Gushchin
1041
The Cauchy problem for partial differential equations with complex variables
Yu. A. Dubinskii
1045
On the rate of equiconvergence of the spectral resolutions of certain functional-differential operators in specific classes of functions of bounded variation
I. Jo, A. B. Nersesyan
1049
On the rate of convergence of distributions of counting processes to the distribution of a counting process with independent increments
Yu. M. Kabanov
1052
The method of complete reduction for a system of three-point vector equations of special form
I. E. Kaporin, E. S. Nikolaev
1056
On differentiability of the operator of best approximation by rational fractions
A. V. Kolushov
1060
The approximation of functions and their derivatives by interpolatory splines
N. P. Korneichuk
1063
Generalized Sobolev classes and inequalities of Bernstein–Nikol'skii type
G. G. Magaril-Il'yaev
1066
On cluster sets of mappings of topological spaces
N. B. Malysheva
1069
On the stability of motions in nonlinear mechanics
A. A. Martynyuk
1073
On the growth of meromorphic functions of finite lower order
I. I. Marchenko
1077
Application of Abel's method to generalized multiple Fourier series
A. Yu. Petrovich
1080
On asymptotic properties of minimax estimators when there are random perturbations
V. G. Pokotilo
1084
On the reducibility of the generalized traveling salesman problem of lower dimension
A. R. Rubinov
1087
Measures on ortholattices
L. Ya. Savel'ev
1091
Necessary and sufficient conditions for convergence of finite-dimensional approximations of regularized solutions
V. P. Tanana, A. R. Danilin
1094
On the division of generalized functions of an infinite number of variables by polynomials
A. V. Uglanov
1096
Optimal strategies in Markov decision processes with interventions
A. A. Yushkevich
1100

FLUID MECHANICS
On a possible model of the heterogeneous continuous medium
G. M. Arutyunyan
1104
Effect of resistance-reducing polymers on the hemodynamic parameters of animals at massive hemorrhage
S. S. Grigoryan, M. V. Kameneva, B. S. Solov'ev, A. A. Shakhnazarov, I. M. Shvetsov
1106

GEOPHYSICS
Monitoring of background pollution of natural environment
Yu. A. Izrael, F. Ya. Rovinskii
1109

MATHEMATICAL PHYSICS
A multidimensional analog of the "sine-Gordon" equation and the rigid body motion
Yu. A. Aminov
1113
Some geometric properties of Fermi surfaces
V. V. Dyakin, S. I. Petrukhnovskii
1117
A new method in the quantum theory of decaying states
V. G. Emel'yanov, D. P. Kostomarov, V. I. Kukulin
1119
The excitation of forced oscillations in a stratified radio-waveguide
P. E. Krasnushkin, E. I. Moiseev
1123
Exact estimates of conductivity of mixtures composed of two materials taken in prescribed proportion (plane problem)
K. A. Lurie, A. V. Cherkaev
1128
Sufficient conditions for the existence of a discrete spectrum of natural waves of slot transmission lines
Yu. V. Shestopalov
1131

PHYSICS
On the non-demolishing measurements of the microwave quanta energy on reactive nonlinearities
V. B. Braginskii, S. P. Vyatchanin
1136

CRYSTALLOGRAPHY
Necessary conditions of the existence of some Cochren cyclotomic sets with the equal multiplicity
L. G. Parkhomov, V. G. Rau, V. V. Ilyukhin, N. V. Belov
1143
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019